# SDR DLM88980148

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 530698500
- Condition: Collapsed
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C EXPERIENCED LOUD POP AND THEN LOUD RUSH OF AIR NEAR COCKPIT EXTERIOR.  PRESSURIZATION OK.  RTB ATL WHERE TWR NOTIFIED THE CREW THE RADOME HAD COLLAPSED.  REMOVED AND REPLACED RADOME.  INSPECTED BOTH ENGS FOR FOD AND AIRFRAME FOR    DAMAGE, NONE NOTED.  TESTED WX RADAR ALL CKS OK. ALL MTC COMPLETED PER M/M.
